Alert archive / North Dakota / Flash Flood Warnings in 2010
Flash Flood Warning 22, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at Jul 23, 2010, 11:16 PM CDT for Cavalier County, North Dakota. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2010, 11:16 PM CDT (04:16 UTC)
- Expired
- Jul 24, 2010, 9:14 AM CDT
- In force
- 10 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
County Cavalier County, ND
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 4.3 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -283 J/kg
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- -98 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
273
WGUS53 KFGF 240416
FFWFGF
NDC019-241500-
/O.NEW.KFGF.FF.W.0022.100724T0416Z-100724T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1117 PM CDT FRI JUL 23 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN CAVALIER COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 1000 AM CDT SATURDAY
* AT 1115 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA OF
VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES OF OVER
2 INCHES PER HOUR WERE ESTIMATED BETWEEN SARLES AND HANNAH SINCE
10 PM. NORTHWESTERN CAVALIER COUNTY HAS ALSO EXPERIENCED A NEARLY
STATIONARY AREA OF RAINFALL FOR THE PAST FOUR HOURS WITH TOTAL
RAINFALL AMOUNTS ESTIMATED BETWEEN 3 AND 4 INCHES.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CALVIN...CLYDE...DRESDEN...HANNAH...SARLES AND WALES.
THE FOLLOWING STREAM IS INCLUDED IN THE WARNING...STARKWEATHER
COULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.
&&
LAT...LON 4900 9841 4872 9841 4872 9900 4900 9900
4900 9899
$$
BRAMER2 follow-up statements
299
WGUS73 KFGF 241025
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
515 AM CDT SAT JUL 24 2010
NDC019-241500-
/O.CON.KFGF.FF.W.0022.000000T0000Z-100724T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAVALIER ND-
515 AM CDT SAT JUL 24 2010
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM CDT FOR
NORTHWESTERN CAVALIER COUNTY...
* AT 515 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY
RAINFALL HAS MOVED OUT OF THE WARNED AREA. LIGHT RAIN SHOWERS ARE
POSSIBLE THIS MORNING...BUT ADDITIONAL ACCUMULATION WILL BE LESS
THAN ONE QUARTER OF AN INCH. DOPPLER RADAR RAINFALL ESTIMATES SHOW
2 TO 3 INCHES HAVE FALLEN ACROSS THE WARNED AREA AND RUNOFF FROM
THIS HEAVY RAINFALL WILL CONTINUE THROUGH 1000 AM CDT.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...CALVIN...
CLYDE...DRESDEN...HANNAH...SARLES AND WALES.
THE FOLLOWING STREAM IS INCLUDED IN THE WARNING...STARKWEATHER
COULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.
&&
LAT...LON 4900 9841 4872 9841 4872 9900 4900 9900
4900 9899
$$
ROGERS/VOELKER134
WGUS73 KFGF 241414
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
912 AM CDT SAT JUL 24 2010
NDC019-241427-
/O.CAN.KFGF.FF.W.0022.000000T0000Z-100724T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CAVALIER ND-
912 AM CDT SAT JUL 24 2010
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHWESTERN
CAVALIER COUNTY...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SECONDARY ROADS ACROSS NORTHWEST CAVALIER COUNTY MAY STILL BE SOFT
THIS MORNING FROM THE RAIN...SO USE CAUTION IF DRIVING OFF THE MAIN
ROADS.
&&
LAT...LON 4900 9841 4872 9841 4872 9900 4900 9900
4900 9899
$$
VGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:09 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jul 23, 9:09 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 909 PM CDT FRI JUL 23 2010 .DISCUSSION... WV LOOP HAS THE MAIN UPPER SHORTWAVE TROUGH CONTINUING TO EJECT EASTWARD THROUGH ND THIS EVENING. RADAR TRENDS SHOW TWO DISTINCT AREAS OF PRECIPITATION HAVE DEVELOPED OVER THE CWA. ONE IS NEAR THE CANADIAN BORDER IN OUR NORTHWEST WHERE SPC MESOANALYSIS SHOWS THE BEST CAPE OF 500-1000 J/KG. STORMS IN THAT LOCATION HAVE BEEN MOVING VERY SLOWLY UNDER LIGHT UPPER LEVEL WINDS. THE SPEEDS HAVE PICKED UP IN RECENT HOURS...BUT WILL KEEP AN EYE ON THE ACTIVITY IN CASE THERE IS REDEVELOPMENT OVER AREAS THAT HAVE RECEIVED NEARLY 2 INCHES OF RAIN. THE OTHER AREA OF PRECIPITATION HAS BEEN PERSISTING OVER OUR SOUTH AND SOUTHEAST...AND SEEMS TO BE FITTING WELL WITH THE 700MB BAROCLINIC ZONE. THIS AREA OF PRECIP SHOULD PERSIST THROUGH THE REST OF THE EVENING...EVENTUALLY ENDING TOWARDS MORNING AS THE GOOD MID LEVEL TEMP GRADIENT PUSHES FURTHER SOUTH. THERE IS STILL PRECIP IN THE WESTERN PART OF THE STATE HEADED IN OUR DIRECTION...ALTHOUGH THE CONVECTION HAS BEEN ON A WEAKENING TREND. WILL CONTINUE TO KEEP POPS OVERNIGHT...WITH THE BEST CHANCES IN THE SOUTHEAST AND NORTHWEST. GIVEN THAT EVEN THE MUCAPE IS FAIRLY LOW OVER MOST OF THE CWA...THE PREVIOUS SHIFTS TREND OF SHOWERS AND ISOLATED THUNDERSTORMS CONTINUES TO SEEM REASONABLE. PRECIP WILL LINGER IN OUR EAST INTO TOMORROW AS THE UPPER SYSTEM MOVES OFF. TEMPS FOR TONIGHT AND TOMORROW CONTINUE TO LOOK GOOD. && .AVIATION... CONDITIONS HAVE REMAINED VFR ACROSS THE FORECAST AREA WITH CLOUD COVER STAYING IN THE 5000-11000 FT RANGE. THE CHANCE FOR SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGHOUT THE NIGHT...BUT THINK THAT THE CHANCES OF ANY ONE SITE GETTING STEADY RAIN ARE LOW ENOUGH JUST TO GO WITH A VCSH. CONDITIONS SHOULD REMAIN VFR...WITH EVEN THE 5000 FT DECK GIVING WAY TO CIRRUS BY MID TO LATE MORNING. && .PREV DISCUSSION... /ISSUED 233 PM CDT FRI JUL 23 2010/ SHORT TERM... THE MAIN FORECAST CHALLENGE WILL BE PRECIP CHANCES THROUGH SATURDAY MORNING...WITH THE NEXT CHANCE BY MONDAY AFTERNOON. THE MODELS ARE IN OVERALL GOOD AGREEMENT WITH THE UPPER LEVEL PATTERN AND MASS FIELDS. THE GFS HAS INITIALIZED A LITTLE BETTER ON QPF AND LIKE THE UPPER LEVEL DIVERGENCE FIELDS BETTER THAN OTHER MODELS. FOR TONIGHT...EXPECT THE BAND OF CONVECTION TO MOVE OVER THE REGION AND TARGET MAINLY THE SOUTHERN AREAS. INSTABILITY WILL REMAIN FAIRLY WEAK OVER ALL AREAS...WITH PERHAPS SOME SFC BASED CAPE NEAR THE INTERNATIONAL BORDER THIS EVENING...AND IN THE EXTREME SOUTH. THERE WILL BE DEEP LIFTING WITH THE STRONG SHORTWAVE MOVING THROUGH THE REGION...SO THIS LIFT SHOULD OVERCOME RELATIVELY WEAK INSTABILITY WITH PWATS INCREASING OVER AN INCH. THEREFORE...HAVE MAINTAINED THE HIGHER POPS OVER THE SOUTH TONIGHT AND MENTIONED JUST ISOLATED THUNDER WITH MAINLY SHOWERS AFTER 06Z SAT. ON SATURDAY...CYCLONIC FLOW AND SOME INSTABILITY WILL LINGER THE LONGEST IN THE NORTHEAST. THERE COULD BE SOME LINGERING MORNING SHOWERS AND PERHAPS A RUMBLE OF THUNDER IN ALL AREAS...WITH ACTIVITY SHIFTING EAST OF THE VALLEY BY AFTERNOON. ALL MODELS ARE FAIRLY BULLISH WITH HIGH INSTABILITY IN THE EASTERN ZONES DURING THE AFTERNOON WITH SFC BASED CAPE OVER 1500 J/KG. THERE WILL BE LARGER SCALE SUBSIDENCE BUILDING IN BEHIND THE WAVE THOUGH...BUT WILL LINGER A LOW POP IN THE NORTHEAST FOR SOME THUNDER FOR THIS THREAT. TEMPS SHOULD WARM TO NEAR OR JUST BELOW NORMAL. ON SUNDAY...EXPECT A MOSTLY SUNNY DAY WITH SUBSIDENCE AND A DRIER AIRMASS OVERHEAD. THE MERCURY WILL WARM ABOUT 3-5 DEGREES FROM SATURDAY WITH 850MB TEMPS APPROACHING +18C IN THE WEST. FOR MONDAY...THERMAL FIELDS CONTINUE TO WARM AND A FAVORABLE SW FLOW AT THE SFC SHOULD DEVELOP. THE MERCURY SHOULD WARM TO NEAR 90 IN THE WEST WITH A SFC TROUGH MOVING INTO NE ND DURING THE AFTERNOON. GIVEN THE NW FLOW ALOFT AND HIGH INSTABILITY...WILL MAINTAIN THE LOW CHANCE FOR POPS DURING THE AFTERNOON EVEN THOUGH CAPPING MAY BE AN ISSUE GIVEN THE WARMER TEMPS ALOFT. LONG TERM (TUE-FRI)... MODELS IN GENERAL AGREEMENT ON OVERALL PATTERN. NW FLOW ALOFT WILL ALLOW SERIES OF WAVES TO CROSS THE AREA. SFC HIGH PRESSURE WILL BE IN PLACE EARLY IN THE PERIOD BRINGING MORE PLEASANT CONDITIONS TO THE REGION. HOWEVER...SFC LOW PRESSURE IS EXPECTED TO DEVELOP LATER IN THE PERIOD WITH SRLY FLOW BRINGING WARMER TEMPS AND INCREASING MOISTURE TO THE DAKS/MN. COMBINED WITH ENERGY ALOFT...EXPECT INCREASED CHANCES FOR MEASURABLE PCPN. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && JR
Hazardous weather outlook, Jul 23, 5:22 AM CDT, 17 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 522 AM CDT FRI JUL 23 2010 NDZ006-007-014-015-024-026-028-029-038-049-052-054-241030- TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-STEELE-BARNES- RANSOM-SARGENT-WESTERN WALSH COUNTY- 522 AM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT EARLY THIS MORNING...PATCHY DENSE FOG IS POSSIBLE ACROSS PORTIONS OF THE DEVILS LAKE BASIN AND WEST OF THE RED RIVER VALLEY. THE FOG WILL BE SHALLOW AND THICKEST IN LOW LYING AREAS...BUT SHOULD DISSIPATE BY 8 AM CDT. MOTORISTS SHOULD DRIVE WITH CAUTION AS VISIBILITY MAY CHANGE RAPIDLY. THE REST OF TODAY...SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. SEVERE WEATHER IS NOT EXPECTED WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA...BUT CONDITIONS ARE EXPECTED TO RAPIDLY IMPROVE BY AFTERNOON. THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE MONDAY THROUGH WEDNESDAY AS A BROAD LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-030-039-053- 241030- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA- EASTERN WALSH COUNTY-GRAND FORKS-TRAILL-CASS-RICHLAND- 522 AM CDT FRI JUL 23 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL MINNESOTA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. SEVERE WEATHER IS NOT EXPECTED WITH ANY STORMS THAT DEVELOP. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA...BUT CONDITIONS ARE EXPECTED TO RAPIDLY IMPROVE BY AFTERNOON. THE NEXT BEST CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE MONDAY THROUGH WEDNESDAY AS A BROAD LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN CANADA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ROGERS
In the hours before
Special weather statement, Jul 23, 6:39 PM CDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 639 PM CDT FRI JUL 23 2010 NDZ007-240030- CAVALIER ND- 639 PM CDT FRI JUL 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CAVALIER COUNTY UNTIL 730 PM CDT... AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 5 MILES NORTHWEST OF LANGDON...MOVING TO THE SOUTH AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. DUE TO THE SLOW MOVEMENT...THIS THUNDERSTORM MAY PRODUCE OVER AN INCH OF RAINFALL IN LESS THAN ONE HOUR. THE STORM WILL BE NEAR... LANGDON AROUND 730 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 23, 7:35 PM CDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 735 PM CDT FRI JUL 23 2010 NDZ007-240130- CAVALIER ND- 735 PM CDT FRI JUL 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR CAVALIER COUNTY UNTIL 830 PM CDT... AT 727 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES WEST OF LANGDON...MOVING TO THE EAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. DUE TO THE SLOW MOVEMENT OF THE THUNDERSTORMS...LOCALLY HEAVY RAINFALL OF UP TO ONE AND ONE HALF INCHES PER HOUR MAY BE EXPECTED BETWEEN CLYDE AND WALES BY 830 PM. THE STORM WILL BE NEAR... LANGDON AROUND 745 PM CDT. MOUNT CARMEL AROUND 755 PM CDT. MAIDA AROUND 805 PM CDT. OSNABROCK AROUND 810 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 23, 9:35 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 935 PM CDT FRI JUL 23 2010 MNZ004-NDZ008-240330- KITTSON MN-PEMBINA ND- 935 PM CDT FRI JUL 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PEMBINA AND NORTHWESTERN KITTSON COUNTIES UNTIL 1030 PM CDT... AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 5 MILES NORTHWEST OF PEMBINA...OR 38 MILES NORTH OF GRAFTON. A SECOND STORM WAS LOCATED 7 MILES NORTHEAST OF HUMBOLDT. THE STORMS WERE NEARLY STATIONARY. HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN. DUE TO THE STORMS BEING NEARLY STATIONARY...LOCALIZED RAINFALL RATES OF UP TO 2 INCHES PER HOUR ARE POSSIBLE WITH THESE STORMS. THE STORM WILL BE NEAR... PEMBINA AROUND 1020 PM CDT. ST. VINCENT...ORLEANS AND NOYES AROUND 1030 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
Special weather statement, Jul 23, 9:54 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 954 PM CDT FRI JUL 23 2010 NDZ007-240345- CAVALIER ND- 954 PM CDT FRI JUL 23 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAVALIER COUNTY UNTIL 1045 PM CDT... AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 18 MILES WEST OF LANGDON...MOVING TO THE NORTHEAST AT 10 MPH. HEAVY RAINFALL WAS ASSOCIATED WITH THIS THUNDERSTORM. DUE TO THE SLOW MOVEMENT OF THE STORM...LOCALIZED RAINFALL RATES OF UP TO 1 INCH PER HOUR ARE POSSIBLE. THE STORM WILL BE NEAR... HANNAH AROUND 1010 PM CDT. WALES AROUND 1015 PM CDT. DRESDEN AROUND 1020 PM CDT. LANGDON AROUND 1030 PM CDT. THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BRAMER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 2:10 AM CDT | Flash Flood Warning | FGF | Pembina | 7 hr |
Nearby
Flash Flood Warnings in North Dakota, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.